# SDR USAA2009041390877

- Difficulty date: March 23, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK IN VERTICAL BEAM WEB OF BS 178 BULKHEAD AT RBL 17.1 BETWEEN WL 220 TO WL 234.  REPAIRED VERTICAL BEAM WEB OF BS 178 BULKHEAD AT RBL 17.1 BETWEEN WL 220 TO WL 234 IAW B737 SRM 53-10-08 REPAIR 12.
